Schizophrenia.com

I stop! Stop

I stop taking my medication…

This is the second day…

I don’t really believe, I have schizophrenia, they are making this up!

Not a good idea in my opinion

1 Like

I will see what is gonna be later

1 Like

I hope you talked to your pdoc

I don’t really believe I have schizophrenia

Neither did I until I was homeless and had 11 jobs in 2 years

3 Likes

I have no job at all

Can you ask for another option by another dr, sometimes they can be wrong, please let your dr know you have stopped taking the meds as there can be side-effects of doing so, doing you hear voices have they told you to stop taking your meds, i hope you are safe, sometimes we can’t always see that we are ill and sometimes need someone objective and professional view.

2 Likes

Does your pdoc know you went off your meds? This is very dangerous.

Why do you believe you don’t have sz?

Well…I read what meds you were on in a different post and it seemed like it was a exaggerated amount to take to have any kind of quality in life. I can understand your frustration.

Doctors don’t make things up. In all likelihood you have mental issues, never mind what they call it.

I would ask for another doctor and get a second opinion. I’m not saying you should not take meds, but you should take something you are comfortable with.

Don’t quit meds and let everything spin out of control, there are better options that involve meds, but hopefully different and/or less meds will get you in balance.

1 Like

Stopping meds never ends well

1 Like

Uh oh. I hope you are tapering off slowly. I hope you weren’t hearing any voices or such B4 hand.

Good luck. I guess we don’t have power to stop you anyways.

Just know discussing it with your pdoc would probably be smart b4hand

My mom did this, and her symptoms came back within four days. She was taken off Haldol and put on Abilify, but never took the Abilify pills so her psychosis came back, but she got better with the help of family members. Had to have people visit. Sorry you’re going through this I hope you can get some answers.

This topic was automatically closed 7 days after the last reply. New replies are no longer allowed.